# SDR DALA2023011900415

- Difficulty date: January 18, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 82,965 hours, 10,938 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

ON FINAL DECENT, LIGHT ACRID ODOR AFTER BLOCK-IN. STATUS MSG SMOKE, CAB TEMP & EPGS.   CHECKED OVERHEAD LIGHTS & BALLASTS, PASSENGER READING LIGHTS & PSU LIGHTS, IFE EQUIPMENT & POWER OUTLETS, GALLEY OVENS & COFFEEMAKERS, WIRING VISIBLE IN THE AREA REPORTED. NO DISCREPENCIES NOTED. RAN BOTH ENGINES WITH PACKS RUNNING CABIN FANS ON & OFF, NO SMOKE OR ODOR. ALSO CHECKED E/E COMPARTMENT, NTF.  SMOKE, CAB TEMP, EPGS,  CLASS II MESSAGES,  UNRELATED, REVIEWED OIL CONSUMPTION TRENDS,  NORMAL. NO FAULTS NOTED.
